# SDR UPS98826595

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 157.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK CRACKED SKIN AT RIGHT WING LEADING EDGE AUX FUEL TANK LOWER SURF XFS  157.5.  FABRICATED NEW DOUBLER AND FILLER IAW DC8 SRM 57 2 0.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED NEW DOUBLER AND FILLER IAW DC8 S RM 51 1 20D.
